# SDR DALA2019102986246

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1332181) WEAR ON OUTBD FAN COWL SUPPORT BEAM STA NAC 102 AT ENGINE 1 PYLON (MOT 1). CORRECTIVE ACTION: FAN COWL SUPPORT BEAM WAS REPAIRED PER ETI-57-19-145 REV: 1 AND ER/A: 582388-14 REV: ORIGINAL SEC. I.
